# SDR USAA011309

- Difficulty date: September 18, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 15 INCHES BY 13 INCHES, STATION 947 S15R.  INSTALLED DOUBLER AND TRIPLER PER SRM 53-30-3 FIG 35.  (M)
